MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Customer stated that he took his meter to the doctor (customer had a previous appointment) and they ran a blood test and compared it with their meter and the true metrix meter was giving higher results (comparison results not provided).The customer is concerned with test results from results obtained of 151 mg/dl.The customer's expected fasting blood glucose test result range is 86 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 04/30/2018 and customer stated strips have been open for about three - four months.The meter memory was reviewed for previous test result history (date/time not set):128mg/dl (b)(6) 2016 06:35 pm fasting: yes; 151mg/dl (b)(6) 2016 06:09 pm fasting: yes; 136mg/dl (b)(6) 2016 06:04 pm fasting: yes; 128mg/dl (b)(6) 2016 06:21 pm fasting: yes;129mg/dl (b)(6) 2016 01:59 pm fasting: yes.Memory concerns: customer is concern with all these results.Customer calling states that meter is not giving accurate results.The results are too high.Customer states that the meter is giving about 20-60mg/dl higher than the true results meter.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6591393
Report Number1000113657-2017-00904
Device Sequence Number13479111
Product Code NBW
UDI-Device Identifier00087701427398
UDI-Public(01)00087701427398
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1